# SDR SWAA2022032812370

- Difficulty date: December 24, 2019
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N7842A
- Make and model: Boeing 737-73V
- Aircraft serial: 30237
- Aircraft time: 54,420 hours, 34,226 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP. SIDE-PLATE; BS 767 RBL 25; WL 156 ANGLE-BRACKET HAS SURFACE CORROSION. (MARKED) / REMOVED DAMAGED BRACKET IN AFT CARGO COMP; ON SIDE- PLATE AT BS 767; RBL 25. INSTALLED NEW ANGLE BRACKET; ALL WORK ACCOMPLISHED IAW SRM 51-40-02-0G-0 AND DWG 146A0081 SH13; REV A. DAMAGE TO ANGLE BRACKET FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE DAMAGE FOUND PER SRM 53-00-53-1A-2. REPAIR BY REPLACEMENT IAW SRM 51-10-02-0G-0
